# SDR C2XA10TY069

- Difficulty date: April 15, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,883 hours, 16,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - CORROSION ON SUPPORT ASSY FOR AILERON TORQUE TUBE ON SKIN SIDE BETWEEN FRAMES 11 AND 12 BETWEEN STRINGERS 21R AND 20R.  REMOVED AND REPLACED SUPPORT ASSY.
